# SDR 08FDEA04463

- Difficulty date: October 21, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N418FE
- Make and model: Airbus A310-222
- Aircraft serial: 343
- Aircraft time: 41,895 hours, 20,221 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: A5797010003D
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, INBD FLAP TRAIL EDGE LWR SURFACE PREVIOUS REPAIR LOCATED 17.0 INCHES FROM INBD EDGE, DELAMINATED APPROX 22.0 BY 3.0 INCHES IN SIZE.  REMOVED THE EXISTING REPAIR AND REPLACED BY A NEW REPAIR PER EA 6-5750-125477.
